Differential and Integral Equations

On a logistic equation with piecewise constant arguments

K. Gopalsamy, M. R. S. Kulenović, and G. Ladas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 1 (1991), 215-223.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569646

Mathematical Reviews number (MathSciNet)
MR1079622

Zentralblatt MATH identifier
0727.34061

Subjects
Primary: 92D40: Ecology
Secondary: 34K15 34K20: Stability theory

Citation

Gopalsamy, K.; Kulenović, M. R. S.; Ladas, G. On a logistic equation with piecewise constant arguments. Differential Integral Equations 4 (1991), no. 1, 215--223. https://projecteuclid.org/euclid.die/1371569646


Export citation